# SDR DALA2016062404902

- Difficulty date: June 23, 2016
- Submitted: June 24, 2016
- Operation: Air carrier
- Aircraft: N958DL
- Make and model: Doug MD-88
- Aircraft serial: 49977
- Aircraft time: 68,765 hours, 51,040 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Splice
- Condition: Cut
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE IN APB, STA 1338, TEE CHORD BETWEEN L26L AND L27L WITH NO FASTENERS IN FORMER TAB, SPLICE CUT IS BETWEEN FORMER TAB AND L26L END FITTING.  REPAIRED IAW PRI 548159-14, REV "0" AND "1" AND FINAL ER/A 548159-14, REV "A".
